test Browse by Author Names Browse by Titles of Works Browse by Subjects of Works Browse by Issue Dates of Works
       

Advanced Search
Home   
 
Browse   
Communities
& Collections
  
Issue Date   
Author   
Title   
Subject   
 
Sign on to:   
Receive email
updates
  
My Account
authorized users
  
Edit Profile   
 
Help   
About T-Space   

T-Space at The University of Toronto Libraries >
Theoretical Economics >
Volume 3, Number 2 (June 2008) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1807/10421

Title: "Topologies on types": Correction
Authors: Yi-Chun Chen; Department of Economics, Northwestern University
Siyang Xiong; Department of Economics, Northwestern University
Keywords: Universal type space, strategic topology, uniform strategic topology
C70
Issue Date: 1-Jun-2008
Publisher: Theoretical Economics
Citation: Theoretical Economics; Vol 3, No 2 (2008)
Abstract: [This item is a preserved copy. To view the original, visit http://econtheory.org/] We show by an example that Proposition 2 in "Topologies on types" by Dekel, Fudenberg, and Morris [Theoretical Economics 1 (2006), 275-309] is not true.
URI: http://hdl.handle.net/1807/10421
Other Identifiers: http://econtheory.org/ojs/index.php/te/article/view/20080283
Rights: Authors who publish in <i>Theoretical Economics</i> will release their articles under the <a href="http://creativecommons.org/licenses/by-nc/2.5/">Creative Commons Attribution-NonCommercial license</a>. This license allows anyone to copy and distribute the article for non-commercial purposes provided that appropriate attribution is given.
Appears in Collections:Volume 3, Number 2 (June 2008)

Files in This Item:

File Description SizeFormat
1826.pdf129.76 kBAdobe PDF
View/Open

Items in T-Space are protected by copyright, with all rights reserved, unless otherwise indicated.

uoft